# SDR DALA2019012000465

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 80,418 hours, 21,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 RIGHT WING UPPER SURFACE HAS CRACKED PAINT AT TWO FASTENER LOCATIONS WITH ASSOCIATED FUEL LEAK. FASTENERS LOCATED WS 425.50 (APPROX.), STR U11.5. -MARKED- REF. A.A. TASK CARD. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 066-0002:5732-01014-01B/001 00264 REPAIRED PER ERA 574573-14 REV ORG. (0910663)
